Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Pain in right leg below knee, unable to bend. Prescribed efetran, gabafix-m. Right treatment ?

hi doc,i m having pain in my right leg below knee sumwhere around calf muscle ,i m not able to stand for long time ,like after 15 minutes of standing my pain starts and stay for a long time ,i m not able to bend knees it start hurting as well.when my body is more stressed pain starts moving towards my docter suggested me efetran (bd),gabafix-m (od) .and suggested physothrapy i on right medication .wht my problem exactly is ?
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  608
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
thanks for the reference.

Since the pain is only in the calf region and is not of radiating type, it is due to muscle strain.Commonly happens in people who are very active physically like mothers running behind young kids all throught the day ( as i have commonly seen ) .Here it is unlikely the gabafix ( gabapentin) will give any kind of improvement since pain is not neurological.Looks more of muscular problem.
Please take rest, local gel application with hot water application which will increase the circulation with t.myoril 8mg bd for one week and t. evion LC which gives real good result in such conditions.
Answered: Sat, 24 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor